Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 1049, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Aug 5, 2012, 9:06 AM PDT. It took effect at Aug 5, 2012, 5:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2012, 9:06 AM PDT (16:06 UTC)
- In effect from
- Aug 5, 2012, 5:00 PM PDT
- Expired
- Aug 6, 2012, 8:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
593 WHUS76 KSEW 051606 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 906 AM PDT SUN AUG 5 2012 PZZ131-132-060015- /O.NEW.KSEW.SC.Y.1049.120806T0300Z-120806T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 906 AM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PDT MONDAY. * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS TONIGHT AND CONTINUING INTO EARLY MONDAY MORNING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
067 WHUS76 KSEW 052202 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 302 PM PDT SUN AUG 5 2012 PZZ131-060615- /O.EXT.KSEW.SC.Y.1049.120806T0000Z-120806T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 302 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT MONDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS INTO EARLY MONDAY MORNING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-060615- /O.CON.KSEW.SC.Y.1049.120806T0300Z-120806T1100Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 302 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM PDT MONDAY... * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS TONIGHT AND CONTINUING INTO EARLY MONDAY MORNING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
307 WHUS76 KSEW 060024 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 524 PM PDT SUN AUG 5 2012 PZZ134-060830- /O.EXA.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ ADMIRALTY INLET- 524 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT MONDAY. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS INTO EARLY MONDAY MORNING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-060830- /O.CON.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 524 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS INTO EARLY MONDAY MORNING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-060830- /O.CON.KSEW.SC.Y.1049.120806T0300Z-120806T1100Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 524 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS TONIGHT AND CONTINUING INTO EARLY MONDAY MORNING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
144 WHUS76 KSEW 060134 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 634 PM PDT SUN AUG 5 2012 PZZ135-060945- /O.EXA.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ PUGET SOUND AND HOOD CANAL- 634 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT MONDAY. * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS INTO EARLY MONDAY MORNING. WIND WAVES 2 TO 4 FEET. HIGHEST WINDS AND WAVES WILL BE SOUTH OF SEATTLE AND OVER SOUTHERN HOOD CANAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-060945- /O.EXA.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 634 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT MONDAY. * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS INTO EARLY MONDAY MORNING...EXCEPT SOUTH WINDS OVER THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE JAMES. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-060945- /O.EXT.KSEW.SC.Y.1049.120806T0134Z-120806T1100Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 634 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT MONDAY... * WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS TONIGHT AND CONTINUING INTO EARLY MONDAY MORNING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-134-060945- /O.CON.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 634 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS INTO EARLY MONDAY MORNING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
653 WHUS76 KSEW 060328 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 828 PM PDT SUN AUG 5 2012 PZZ131-132-134-061100- /O.CON.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 828 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-061100- /O.CON.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ PUGET SOUND AND HOOD CANAL- 828 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS INTO EARLY MONDAY MORNING. WIND WAVES 2 TO 4 FEET. HIGHEST WINDS AND WAVES WILL BE SOUTH OF SEATTLE AND OVER SOUTHERN HOOD CANAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-061100- /O.CON.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 828 PM PDT SUN AUG 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS INTO EARLY MONDAY MORNING...EXCEPT SOUTH WIND OVER THE COASTAL WATERS FROM CAPE FLATTERY TO CAPE JAMES. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
663 WHUS76 KSEW 060924 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 224 AM PDT MON AUG 6 2012 PZZ130-134-061030- /O.CAN.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 224 AM PDT MON AUG 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO BELOW 20 KNOTS. $$ PZZ135-061500- /O.EXT.KSEW.SC.Y.1049.000000T0000Z-120806T1500Z/ PUGET SOUND AND HOOD CANAL- 224 AM PDT MON AUG 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. HIGHEST WINDS AND WAVES WILL BE SOUTH OF SEATTLE AND OVER SOUTHERN HOOD CANAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-061500- /O.EXT.KSEW.SC.Y.1049.000000T0000Z-120806T1500Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 224 AM PDT MON AUG 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-061100- /O.CON.KSEW.SC.Y.1049.000000T0000Z-120806T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 224 AM PDT MON AUG 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Aug 5, 3:40 AM PDT, 5 hours 26 minutes earlier.
Area forecast discussion, Aug 5, 3:40 AM PDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
340 AM PDT SUN AUG 5 2012
.SYNOPSIS...ANOTHER HOT DAY IS IN STORE FOR THE INTERIOR TODAY AS
THE LOW LEVEL FLOW TRANSITIONS FROM OFFSHORE TO ONSHORE. THE COAST
WILL BE 15 TO 20 DEGREES COOLER THAN YESTERDAY DUE TO INCREASED
ONSHORE FLOW. A WEAK DISTURBANCE WILL APPROACH AND THEN MOVE NORTH
ACROSS THE AREA ON MONDAY FOR A RISK OF THUNDERSTORMS OVER PARTS OF
THE INTERIOR. LOOK FOR NEAR NORMAL DAYTIME TEMPERATURES MONDAY AND
TUESDAY IN RESPONSE TO ONSHORE FLOW.
&&
.SHORT TERM...
TEMPS WERE QUITE MILD EARLY THIS MORNING...WITH MOST READINGS IN THE
60S. SOME PLACES IN THE PUGET SOUND REGION WERE NEAR 70 DEGREES AT 3
AM PDT.
THIS WILL BE THE LAST DAY OF THE CURRENT HOT SPELL ACROSS THE
INTERIOR. THE COAST WILL BE 15-20 DEGREES COOLER THAN YESTERDAY
THANKS TO INCREASING LOW LEVEL ONSHORE FLOW. TEMPS HERE SHOULD PEAK
LATE THIS MORNING OR ABOUT MIDDAY BEFORE LOWERING. TEMPS ACROSS MUCH
OF THE INTERIOR WILL BE ABOUT THE SAME AS YESTERDAY. THE PREDICTED
HIGH TEMP FOR SEATTLE-TACOMA INTERNATIONAL TODAY IS 94 DEGREES...
WHICH IS 5 DEGREES HIGHER THAN THE RECORD FOR THE DAY.
MEANWHILE...AN EAST-WEST ORIENTED UPPER TROF WILL CONTINUE MOVING
NORTH DURING THE DAY TODAY AND IS EXPECTED TO MOVE ACROSS THE CWA ON
MON. THIS TROF WAS FAIRLY ACTIVE AS EVIDENCED BY THE LIGHTNING
STRIKES THAT HAVE BEEN OCCURRING OVER NORTHERN CA AND FAR SOUTHERN
OREGON. THE TSTMS WERE ELEVATED OR OCCURRING ABOVE THE MARINE
LAYER...HENCE THE LIGHTNING STRIKES OFF THE NORTHERN CA COAST. PER
THE SURFACE OBSERVATIONS...THE TSTMS CLOUD BASES WERE ABOVE 12K
FT...WHICH IS SOMETHING ONE WOULD EXPECT OVER THE DESERT SOUTHWEST.
KEPT THE MENTION OF TSTMS IN THE CASCADES FOR TONIGHT BUT EXPANDED
THE THREAT AREA TO INCLUDE PARTS OF THE SW INTERIOR AND THE EAST
PUGET SOUND LOWLANDS. AT THIS POINT...DO NOT SEE ANY REASON WHY THE
TSTMS WOULD BE CONFINED TO JUST THE CASCADES. LATER SHIFTS MIGHT
WANT TO EXPAND THE RISK FARTHER WEST IF TSTMS ARE OBSERVED OFF THE
CENTRAL OREGON COAST LATER TODAY.
THE AIR MASS AT THE MID AND UPPER LEVELS WILL DESTABILIZE FURTHER OR
MON FOR A CONTINUED RISK OF TSTMS OVER PARTS OF THE INTERIOR.
AGAIN...LATER SHIFTS MIGHT WANT TO CONSIDER EXPANDING THE THREAT
AREA FARTHER WEST. THE FLOW ALOFT WILL DEVELOP A MORE WESTERLY
COMPONENT MON NIGHT AND THIS WILL SERVE TO SHOVE ANY TSTM THREAT
EAST OF THE CASCADES BY TUE MORNING.
A WEAK SHORT WAVE TROF WILL APPROACH FROM THE SOUTHWEST DURING THE
DAY TUE AND THIS WILL CAUSE THE ONSHORE PRES GRADIENT TO TIGHTEN
SOME IN THE AFTERNOON.
AFTER TODAY...ANTICIPATE DAYTIME TEMPS TO RETURN TO NEAR OR SLIGHTLY
ABOVE NORMAL ACROSS MUCH OF THE CWA.
.LONG TERM...
ANTICIPATE A FAIRLY TYPICAL SUMMERTIME REGIME OVER THE REGION DURING
THIS PERIOD...THAT IS NIGHT AND MORNING STRATUS /ESPECIALLY OVER THE
COAST/ ALONG WITH NEAR NORMAL DAYTIME TEMPS.
&&
.AVIATION...A STRONG UPPER RIDGE AND AN ASSOCIATED THERMALLY-INDUCED
SURFACE TROUGH ALONG THE COAST THIS MORNING WILL SHIFT INTO THE
CASCADES THIS AFTERNOON AND INTO EASTERN WASHINGTON THIS EVENING.
THE AIR MASS WILL BE DRY AND STABLE TODAY EXCEPT FROM THE PACIFIC
BEACHES WESTWARD INTO THE PACIFIC COASTAL WATERS WHERE SHALLOW DENSE
FOG AND LOW STRATUS WILL SPREAD NORTHWARD FROM THE OREGON COASTAL
WATERS THIS MORNING. SHALLOW FOG AND STRATUS WILL SPREAD INLAND
THROUGH THE CHEHALIS GAP AND STRAIT OF JUAN DE FUCA LATE THIS
EVENING AND WILL ENGULF MUCH OF THE LOWER ELEVATIONS OF WESTERN
WASHINGTON BELOW ABOUT 1500 FT IN ELEVATION AFTER ABOUT 12Z MONDAY.
A VIGOROUS UPPER LEVEL TROUGH EXTENDING FROM RENO NV NORTHWEST INTO
THE PACIFIC TO AROUND 41N 135W WILL LIFT NORTHWARD TONIGHT AND REACH
WESTERN WASHINGTON AFTER ABOUT 12Z MONDAY. MID AND UPPER LEVEL
MOISTURE AND INSTABILITY WITH THIS TROUGH WILL BRING THE RISK OF
ELEVATED CONVECTION TO MUCH OF WESTERN WASHINGTON MONDAY MORNING
ABOVE THE LOW LEVEL MARINE LAYER. ALBRECHT
KSEA...VFR WITH ONLY FEW-SCT250 WILL CONTINUE THROUGH THIS EVENING.
N WINDS 3-7 KT WILL CONTINUE THROUGH THIS AFTERNOON THEN WILL TURN
TO THE SW 10-15 KT AFTER 02Z THIS EVENING. ALBRECHT
&&
.MARINE...A THERMALLY INDUCED TROUGH OF LOW PRESSURE ALONG THE
WASHINGTON COAST WILL SHIFT INTO THE INTERIOR MIDDAY THEN EAST OF
THE CASCADES THIS EVENING.
A SOUTHERLY SURGE IS SPREADING NORTH FROM THE OREGON AND SOUTHERN
WASHINGTON NEAR SHORE COASTAL WATERS INTO THE CENTRAL WASHINGTON
COASTAL WATERS EARLY THIS MORNING. THE SURGE WILL SPREAD NORTHWARD
INTO ALL OF THE COASTAL WATERS AROUND MIDDAY. WIDESPREAD DENSE FOG
WITH VISIBILITIES LESS THAN 1 MILE CAN BE EXPECTED TO SPREAD
NORTHWARD AS THE WINDS TURN TO A SOUTHERLY DIRECTION.
THE MARINE AIR WILL PUSH INLAND THIS EVENING. SMALL CRAFT ADVISORY
CONDITIONS ARE LIKELY OVER CENTRAL AND EASTERN PORTIONS OF THE
STRAIT OF JUAN DE FUCA TONIGHT. SOUTH TO SOUTHWEST WINDS MAY
APPROACH 20 KT THIS EVENING OVER SOUTHERN PORTIONS OF THE PUGET
SOUND AND HOOD CANAL WATERS.
ONSHORE FLOW IS EXPECTED MONDAY THROUGH THURSDAY WITH HIGHER
PRESSURES OFFSHORE AND LOWER PRESSURES EAST OF THE CASCADES. SMALL
CRAFT ADVISORY CONDITIONS WILL BE LIKELY DURING THE LATE AFTERNOON
AND OVERNIGHT HOURS IN THE CENTRAL AND EASTERN STRAIT OF JUAN DE
FUCA EACH DAY. ALBRECHT
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HEAT ADVISORY REMAINS IN EFFECT FOR MUCH OF THE PUGET SOUND
REGION AND THE SOUTHWEST INTERIOR UNTIL 8 PM PDT THIS
EVENING.
PZ...NONE.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLNearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.